MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; MONOFOCAL IOLS
Model Number ZA9003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).The intraocular lens was not implanted.If explanted; give date: n/a (not applicable).The intraocular lens was not implanted.(b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that one of the haptics of the za9003 tecnis monofocal iol (intraocular lens) was observed to be broken when removing the lens from the packaging.No additional information was provided.
 
Additional Manufacturer Narrative
Device available for evaluation: yes, returned to manufacturer on: 1/29/2019, device returned to manufacturer: yes, device evaluation: the device was returned to the manufacturer for evaluation.The sample was received inside the lens case in the packaging box.The lens was observed under microscope and no damages were observed in the optic zone.The haptics were observed positioned and without damages.The complaint was not verified in the return sample.No product quality deficiency was identified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.Historical data analysis: a search in complaint history revealed no other complaint has been received for this production order number.Labeling review: the labeling review was completed and revealed that the directions for use (dfu) provide the customer with proper usage instructions and guidelines.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
In review, it was noted that the incorrect date was inadvertently entered in section (date of report) of the supplemental mdr report#1; therefore, the date has been corrected in this supplemental report.The following field was updated accordingly: all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA 92705
MDR Report Key8230714
Report Number2648035-2019-00046
Device Sequence Number1887438
Product Code HQL
UDI-Device Identifier05050474529090
UDI-Public(01)05050474529090(17)230606
Combination Product (Y/N)Y
Initial Reporter CountryES
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/06/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2023
Device Model NumberZA9003
Device Catalogue NumberZA90030240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/14/2018
Supplement Date Received by Manufacturer02/14/2019
03/06/2019
10/25/2020
Initial Report FDA Received Date01/09/2019
Supplement Report FDA Received Date03/06/2019
03/07/2019
11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005